Catarrh is a build up of mucus in an airway or cavity of the body - It usually affects the back of the nose, the throat or the sinuses (air-filled cavities in the bones of the face).  It's often temporary, but some people experience it for months or years.   Catarrh can be a nuisance and may be difficult to get rid of, but it's not harmful and there are treatments available.

Catarrh can lead to a constant need to clear your throat, feeling that your throat is blocked.  Blocked or stuffy nose that you can't clear, feeling of mucus running down the back of your throat.  Persistent cough, headache or facial pain, reduced sense of smell and taste.  Crackling sensation in your ear and some temporary hearing loss

Treatments for catarrh include using a saline nasal rinse several times a day, Decongestants, antihistamines or steroid nasal sprays, Taking sips of cold water when you feel the need to clear your throat – constantly clearing your throat may make things worse.  Catarrh will often pass in a few days or weeks as the condition that causes it improves.

Catarrh & Congestion

Sort by:
{"id":12567824587,"title":"Night Nurse Liquid - 160ml","handle":"night-nurse-liquid-160ml","description":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eNight Nurse Liquid\u003c\/strong\u003e has been specially formulated to provide a complete night-time relief from the major symptoms of cold and flu, helping you to get a restful sleep.\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eTickly coughs\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHeadache\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShivers, aches, and pains\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSore throat\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eRunny nose\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAids restful sleep\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eThis liquid contains paracetamol which acts as a painkiller, and antipyretic which brings down your temperature when you have a fever.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eIt has promethazine, an antihistamine that reduces nasal allergy symptoms and eases breathing. \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eDextromethorphan is included and acts as a cough suppressant to relieve dry or tickly coughs.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults (including the elderly) and children aged 12 years and over: Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take Night Nurse it you have already taken 4 doses of a paracetamol-containing product during the day. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou should only take one dose of Night Nurse per night. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot to be given to children under 12 years of age except on medical advice. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003cbr\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDo not take Night Nurse if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are allergic to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients listed. Sodium benzoate is a mild irritant to the skin, eyes and lips.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking, or have taken in the last two weeks, medicines prescribed by your, doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs).\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are having a pregnancy test carried out on your urine. The product contains 18% v\/v alcohol (ethyl alcohol), equivalent to 3.6 ml per 20 ml dose. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take it you are pregnant, breast feeding, suffer from liver disease, epilepsy, alcoholism, brain injury or disease as the product may increase or decrease the effects of other medicines you are taking.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003e Talk to your doctor first if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou have asthma or other breathing problems, epilepsy, glaucoma, urinary retention (difficulty in passing water), or prostate or heart problems. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines to thin the blood (anticoagulants e.g. warfarin), drugs to control nausea and vomiting or drugs to control high lipid levels. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines which make you drowsy, or which give you a dry mouth or blurred vision, or which have been prescribed for anxiety or to help you sleep.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eOther ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2019-09-12T11:05:44+01:00","created_at":"2017-09-23T11:06:47+01:00","vendor":"Home Pharmacy","type":"","tags":["Catarrh \u0026 Congestion","Cough \u0026 Cold Remedies","Fever","Flu Remedies","Head cold","Medicines","Sore Throat"],"price":1149,"price_min":1149,"price_max":1149,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":53656623755,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Night Nurse Liquid - 160ml","public_title":null,"options":["Default Title"],"price":1149,"weight":0,"compare_at_price":null,"inventory_quantity":19,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1506951689"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1506951689","options":["Title"],"media":[{"alt":"Night Nurse Liquid - 160ml promethazine dextromethorphan ","id":441374802013,"position":1,"preview_image":{"aspect_ratio":1.0,"height":1000,"width":1000,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1568986023"},"aspect_ratio":1.0,"height":1000,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1568986023","width":1000}],"content":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eNight Nurse Liquid\u003c\/strong\u003e has been specially formulated to provide a complete night-time relief from the major symptoms of cold and flu, helping you to get a restful sleep.\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eTickly coughs\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHeadache\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShivers, aches, and pains\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSore throat\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eRunny nose\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAids restful sleep\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eThis liquid contains paracetamol which acts as a painkiller, and antipyretic which brings down your temperature when you have a fever.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eIt has promethazine, an antihistamine that reduces nasal allergy symptoms and eases breathing. \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eDextromethorphan is included and acts as a cough suppressant to relieve dry or tickly coughs.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults (including the elderly) and children aged 12 years and over: Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take Night Nurse it you have already taken 4 doses of a paracetamol-containing product during the day. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou should only take one dose of Night Nurse per night. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot to be given to children under 12 years of age except on medical advice. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003cbr\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDo not take Night Nurse if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are allergic to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients listed. Sodium benzoate is a mild irritant to the skin, eyes and lips.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking, or have taken in the last two weeks, medicines prescribed by your, doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs).\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are having a pregnancy test carried out on your urine. The product contains 18% v\/v alcohol (ethyl alcohol), equivalent to 3.6 ml per 20 ml dose. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take it you are pregnant, breast feeding, suffer from liver disease, epilepsy, alcoholism, brain injury or disease as the product may increase or decrease the effects of other medicines you are taking.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003e Talk to your doctor first if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou have asthma or other breathing problems, epilepsy, glaucoma, urinary retention (difficulty in passing water), or prostate or heart problems. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines to thin the blood (anticoagulants e.g. warfarin), drugs to control nausea and vomiting or drugs to control high lipid levels. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines which make you drowsy, or which give you a dry mouth or blurred vision, or which have been prescribed for anxiety or to help you sleep.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eOther ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e"}
Night Nurse Liquid - 160ml promethazine dextromethorphan

Night Nurse Liquid - 160ml

£11.49

Night Nurse Liquid has been specially formulated to provide a complete night-time relief from the major symptoms of cold and flu, helping you to get a restful sleep. Tickly coughs Headache Shivers, aches, and pains Sore throat Runny nose Aids restful sleep This liquid contains paracetamol which acts as a painkiller, and antipyretic which bring...


More Info
{"id":12835362507,"title":"Otrivine Adult Sinusitis Metered Dose Nasal Spray - 10ml","handle":"otrivine-adult-sinusitis-metered-dose-nasal-spray-10ml","description":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eOtrivine Adult Sinusitis Metered Dose Nasal Spray\u003c\/strong\u003e provides relief from the symptoms of nasal congestion due to:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eColds\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSinusitis \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAllergies such as hay fever.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAccurate metered dose works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eFor Adults and Children over 12 years: 1 application in each nostril 2 or 3 times daily.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eKeep all medicines out of the reach and sight of children\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot suitable for infants or children under 12 years\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use continuously for more than seven consecutive days. If symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not exceed the stated dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf you are pregnant or taking other medicines or are under a doctor’s care consult your doctor before using Otrivine.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredient: Contains Xylometazoline Hydrochloride (0.1% w\/v)\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAlso contains: Hypromellose, Sodium chloride, Sorbitol, Sodium phosphate, Sodium acid phosphate, Disodium edetate, Benzalkonium chloride and Purified water\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2019-09-12T11:05:44+01:00","created_at":"2017-10-11T23:11:44+01:00","vendor":"Home Pharmacy","type":"","tags":["Allergies \u0026 Hay Fever","Catarrh \u0026 Congestion","Cough \u0026 Cold Remedies","Medicines"],"price":499,"price_min":499,"price_max":499,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":58638757515,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Otrivine Adult Sinusitis Metered Dose Nasal Spray - 10ml","public_title":null,"options":["Default Title"],"price":499,"weight":0,"compare_at_price":null,"inventory_quantity":30,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_sinusitis.jpg?v=1507760208"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_sinusitis.jpg?v=1507760208","options":["Title"],"media":[{"alt":"Otrivine Adult Sinusitis Metered Dose Nasal Spray - 10ml","id":442707574877,"position":1,"preview_image":{"aspect_ratio":0.92,"height":548,"width":504,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_sinusitis.jpg?v=1568986321"},"aspect_ratio":0.92,"height":548,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_sinusitis.jpg?v=1568986321","width":504}],"content":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eOtrivine Adult Sinusitis Metered Dose Nasal Spray\u003c\/strong\u003e provides relief from the symptoms of nasal congestion due to:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eColds\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSinusitis \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAllergies such as hay fever.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAccurate metered dose works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eFor Adults and Children over 12 years: 1 application in each nostril 2 or 3 times daily.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eKeep all medicines out of the reach and sight of children\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot suitable for infants or children under 12 years\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use continuously for more than seven consecutive days. If symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not exceed the stated dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf you are pregnant or taking other medicines or are under a doctor’s care consult your doctor before using Otrivine.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredient: Contains Xylometazoline Hydrochloride (0.1% w\/v)\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAlso contains: Hypromellose, Sodium chloride, Sorbitol, Sodium phosphate, Sodium acid phosphate, Disodium edetate, Benzalkonium chloride and Purified water\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e"}
Otrivine Adult Sinusitis Metered Dose Nasal Spray - 10ml

Otrivine Adult Sinusitis Metered Dose Nasal Spray - 10ml

£4.99

Otrivine Adult Sinusitis Metered Dose Nasal Spray provides relief from the symptoms of nasal congestion due to: Colds Sinusitis  Allergies such as hay fever. Accurate metered dose works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours. Directions For Adults and Children over 12 years: 1 applicat...


More Info
{"id":12835309067,"title":"Otrivine Adult Decongestant Nasal Spray - 10ml","handle":"otrivine-adult-decongestant-nasal-spray-10ml","description":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eOtrivine Adult Metered Dose 0.1% Nasal Spray\u003c\/strong\u003e provides relief from the symptoms of nasal congestion due to:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eColds\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSinusitis \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAllergies such as hay fever.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eWorks within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eFor Adults and Children over 12 years: 1 spray in each nostril 2 or 3 times daily.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eKeep all medicines out of the reach and sight of children\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot suitable for infants or children under 12 years\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use continuously for more than seven consecutive days. If symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not exceed the stated dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf you are pregnant or taking other medicines or are under a doctor’s care consult your doctor before using Otrivine.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredient: Contains Xylometazoline Hydrochloride (0.1% w\/v)\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAlso contains: Hypromellose, Sodium chloride, Sorbitol, Sodium phosphate, Sodium acid phosphate, Disodium edetate, Benzalkonium chloride and Purified water\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2019-09-12T09:42:19+01:00","created_at":"2017-10-11T23:05:51+01:00","vendor":"Home Pharmacy","type":"","tags":["Allergies \u0026 Hay Fever","Catarrh \u0026 Congestion","Cough \u0026 Cold Remedies","Medicines"],"price":410,"price_min":410,"price_max":1009,"available":true,"price_varies":true,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":29348517937245,"title":"1 x 10ml","option1":"1 x 10ml","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Otrivine Adult Decongestant Nasal Spray - 10ml - 1 x 10ml","public_title":"1 x 10ml","options":["1 x 10ml"],"price":410,"weight":0,"compare_at_price":null,"inventory_quantity":99,"inventory_management":"shopify","inventory_policy":"deny","barcode":""},{"id":29348517970013,"title":"2 x 10ml","option1":"2 x 10ml","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Otrivine Adult Decongestant Nasal Spray - 10ml - 2 x 10ml","public_title":"2 x 10ml","options":["2 x 10ml"],"price":779,"weight":0,"compare_at_price":null,"inventory_quantity":100,"inventory_management":"shopify","inventory_policy":"deny","barcode":""},{"id":29348518002781,"title":"3 x 10ml","option1":"3 x 10ml","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Otrivine Adult Decongestant Nasal Spray - 10ml - 3 x 10ml","public_title":"3 x 10ml","options":["3 x 10ml"],"price":1009,"weight":0,"compare_at_price":null,"inventory_quantity":100,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_adult_nasal_spray.jpg?v=1507759749"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_adult_nasal_spray.jpg?v=1507759749","options":["Choose Quantity"],"media":[{"alt":"Otrivine Adult Decongestant Nasal Spray - 10ml","id":442707247197,"position":1,"preview_image":{"aspect_ratio":1.0,"height":1000,"width":1000,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_adult_nasal_spray.jpg?v=1568986321"},"aspect_ratio":1.0,"height":1000,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_adult_nasal_spray.jpg?v=1568986321","width":1000}],"content":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eOtrivine Adult Metered Dose 0.1% Nasal Spray\u003c\/strong\u003e provides relief from the symptoms of nasal congestion due to:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eColds\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSinusitis \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAllergies such as hay fever.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eWorks within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eFor Adults and Children over 12 years: 1 spray in each nostril 2 or 3 times daily.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eKeep all medicines out of the reach and sight of children\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot suitable for infants or children under 12 years\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use continuously for more than seven consecutive days. If symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not exceed the stated dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf you are pregnant or taking other medicines or are under a doctor’s care consult your doctor before using Otrivine.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredient: Contains Xylometazoline Hydrochloride (0.1% w\/v)\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAlso contains: Hypromellose, Sodium chloride, Sorbitol, Sodium phosphate, Sodium acid phosphate, Disodium edetate, Benzalkonium chloride and Purified water\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e"}
Otrivine Adult Decongestant Nasal Spray - 10ml

Otrivine Adult Decongestant Nasal Spray - 10ml

£4.10

Otrivine Adult Metered Dose 0.1% Nasal Spray provides relief from the symptoms of nasal congestion due to: Colds Sinusitis  Allergies such as hay fever. Works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours. Directions For Adults and Children over 12 years: 1 spray in each nostril 2 or 3 times ...


More Info
{"id":12567974667,"title":"Otrivine Congestion Relief Nasal Spray - 10ml","handle":"otrivine-congestion-relief-nasal-spray","description":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eOtrivine Congestion Relief Nasal Spray\u003c\/strong\u003e provides relief from the nasal congestion symptoms of:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eColds and Flu\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSinusitis \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAllergies such as hay fever\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEach spray delivers a measured dose which gets to work within minutes to clear a blocked nose and relieve nasal secretion for up to ten hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSuitable for Adults and Children over 12 years old.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eFor nasal use only.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDosage for Adults and Children over 12 years: One spray in each nostril 1 to 3 times daily as needed.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use after 28 days of opening.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use continuously for more than seven consecutive days.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf symptoms persist consult your doctor\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not exceed the stated dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eKeep all medicines out of the sight and reach of children.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf you are pregnant or taking other medicines or are under a doctor’s care consult your doctor before using Otrivine.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredient: each application contains: 140 micrograms of xylometazoline hydrochloride.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAlso contains: Sodium dihydrogen phosphate dihydrate, disodium phosphate dodecahydrate, sodium chloride, disodium edetate, levomenthol, cineole, sorbitol, polyoxylhydrogenated castor oil (macrogol glycerol hydroxystearate) and purified water.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2019-09-12T11:05:44+01:00","created_at":"2017-09-23T11:39:39+01:00","vendor":"Home Pharmacy","type":"","tags":["Allergies \u0026 Hay Fever","Catarrh \u0026 Congestion","Cough \u0026 Cold Remedies","Flu Remedies","Medicines"],"price":459,"price_min":459,"price_max":459,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":53659879243,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Otrivine Congestion Relief Nasal Spray - 10ml","public_title":null,"options":["Default Title"],"price":459,"weight":0,"compare_at_price":null,"inventory_quantity":1,"inventory_management":null,"inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_congestion_spray.jpg?v=1507757865"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_congestion_spray.jpg?v=1507757865","options":["Title"],"media":[{"alt":"Otrivine Congestion Relief Nasal Spray - 10ml Decongestant","id":442706231389,"position":1,"preview_image":{"aspect_ratio":1.0,"height":540,"width":540,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_congestion_spray.jpg?v=1568986320"},"aspect_ratio":1.0,"height":540,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_congestion_spray.jpg?v=1568986320","width":540}],"content":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eOtrivine Congestion Relief Nasal Spray\u003c\/strong\u003e provides relief from the nasal congestion symptoms of:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eColds and Flu\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSinusitis \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAllergies such as hay fever\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEach spray delivers a measured dose which gets to work within minutes to clear a blocked nose and relieve nasal secretion for up to ten hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSuitable for Adults and Children over 12 years old.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eFor nasal use only.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDosage for Adults and Children over 12 years: One spray in each nostril 1 to 3 times daily as needed.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use after 28 days of opening.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use continuously for more than seven consecutive days.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf symptoms persist consult your doctor\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not exceed the stated dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eKeep all medicines out of the sight and reach of children.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf you are pregnant or taking other medicines or are under a doctor’s care consult your doctor before using Otrivine.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredient: each application contains: 140 micrograms of xylometazoline hydrochloride.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAlso contains: Sodium dihydrogen phosphate dihydrate, disodium phosphate dodecahydrate, sodium chloride, disodium edetate, levomenthol, cineole, sorbitol, polyoxylhydrogenated castor oil (macrogol glycerol hydroxystearate) and purified water.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e"}
Otrivine Congestion Relief Nasal Spray - 10ml Decongestant

Otrivine Congestion Relief Nasal Spray - 10ml

£4.59

Otrivine Congestion Relief Nasal Spray provides relief from the nasal congestion symptoms of: Colds and Flu Sinusitis  Allergies such as hay fever Each spray delivers a measured dose which gets to work within minutes to clear a blocked nose and relieve nasal secretion for up to ten hours. Suitable for Adults and Children over 12 years old. Dir...


More Info
{"id":12567990795,"title":"Otrivine Child Nasal Drops - 10ml","handle":"otrivine-child-nasal-drops","description":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eOtrivine Child Nasal Drops\u003c\/strong\u003e provide\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSymptomatic relief of nasal congestion, perennial and allergic rhinitis (including hayfever), sinusitis.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eLasts up to 10 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEasy and effective way to gently clear blocked noses and nasal congestion. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSimply use the enclosed dropper to deliver the appropriate amount and you'll see the results instantly. \u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003e Directions\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eChildren between 6 and 12 years: Instill 1 or 2 drops into each nostril once or twice daily.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot recommended under 6 years except on medical advice.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use continuously for more than five consecutive days. If symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eWarning: Do not exceed the stated dose. Do not take with any other cough and cold medicines\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf your child is taking other medicines, consult your doctor before using.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eExpectant mothers should consult their doctor before using.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eKeep all medicines out of the reach and sight of children.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use this bottle more than 28 days after first opening it.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEach Otrivine pack should be used by one person only to prevent any cross infection.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eOtrivine Child Nasal Drops contains: Xylometazoline hydrochloride 0.05 %w\/v\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2019-09-12T11:05:44+01:00","created_at":"2017-09-23T11:43:36+01:00","vendor":"Home Pharmacy","type":"","tags":["Baby And Child Health","Catarrh \u0026 Congestion","Cough \u0026 Cold Remedies","Medicines","Mother \u0026 Baby"],"price":499,"price_min":499,"price_max":499,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":53660160395,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Otrivine Child Nasal Drops - 10ml","public_title":null,"options":["Default Title"],"price":499,"weight":0,"compare_at_price":null,"inventory_quantity":30,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_child_drops.jpg?v=1507756724"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_child_drops.jpg?v=1507756724","options":["Title"],"media":[{"alt":"Otrivine Child Nasal Drops - 10ml Decongestant","id":442672545885,"position":1,"preview_image":{"aspect_ratio":0.92,"height":548,"width":504,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_child_drops.jpg?v=1568986312"},"aspect_ratio":0.92,"height":548,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_child_drops.jpg?v=1568986312","width":504}],"content":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eOtrivine Child Nasal Drops\u003c\/strong\u003e provide\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSymptomatic relief of nasal congestion, perennial and allergic rhinitis (including hayfever), sinusitis.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eLasts up to 10 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEasy and effective way to gently clear blocked noses and nasal congestion. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSimply use the enclosed dropper to deliver the appropriate amount and you'll see the results instantly. \u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003e Directions\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eChildren between 6 and 12 years: Instill 1 or 2 drops into each nostril once or twice daily.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot recommended under 6 years except on medical advice.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use continuously for more than five consecutive days. If symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eWarning: Do not exceed the stated dose. Do not take with any other cough and cold medicines\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf your child is taking other medicines, consult your doctor before using.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eExpectant mothers should consult their doctor before using.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eKeep all medicines out of the reach and sight of children.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use this bottle more than 28 days after first opening it.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEach Otrivine pack should be used by one person only to prevent any cross infection.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eOtrivine Child Nasal Drops contains: Xylometazoline hydrochloride 0.05 %w\/v\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e"}
Otrivine Child Nasal Drops - 10ml Decongestant

Otrivine Child Nasal Drops - 10ml

£4.99

Otrivine Child Nasal Drops provide Symptomatic relief of nasal congestion, perennial and allergic rhinitis (including hayfever), sinusitis. Lasts up to 10 hours. Easy and effective way to gently clear blocked noses and nasal congestion. Simply use the enclosed dropper to deliver the appropriate amount and you'll see the results instantly.   D...


More Info
{"id":12567936139,"title":"Otrivine Adult Metered Dose Decongestant Nasal Spray - 10ml","handle":"otrivine-metered-dose-decongestant-nasal-spray-10ml","description":"\u003cp\u003e\u003cstrong\u003eOtrivine Adult Metered Dose 0.1% Nasal Spray\u003c\/strong\u003e provides relief from the symptoms of nasal congestion due to:\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eColds\u003c\/li\u003e\n\u003cli\u003eSinusitis \u003c\/li\u003e\n\u003cli\u003eAllergies such as hay fever.\u003c\/li\u003e\n\u003cli\u003eAccurate metered dose works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eFor Adults and Children over 12 years: 1 application in each nostril 2 or 3 times daily.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eKeep all medicines out of the reach and sight of children\u003c\/li\u003e\n\u003cli\u003eNot suitable for infants or children under 12 years\u003c\/li\u003e\n\u003cli\u003eDo not use continuously for more than seven consecutive days. If symptoms persist consult your doctor.\u003c\/li\u003e\n\u003cli\u003eDo not exceed the stated dose.\u003c\/li\u003e\n\u003cli\u003eIf you are pregnant or taking other medicines or are under a doctor’s care consult your doctor before using Otrivine.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eActive Ingredient: Contains Xylometazoline Hydrochloride (0.1% w\/v)\u003c\/li\u003e\n\u003cli\u003eAlso contains: Hypromellose, Sodium chloride, Sorbitol, Sodium phosphate, Sodium acid phosphate, Disodium edetate, Benzalkonium chloride and Purified water\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2019-09-12T11:05:44+01:00","created_at":"2017-09-23T11:31:09+01:00","vendor":"Home Pharmacy","type":"","tags":["Allergies \u0026 Hay Fever","Catarrh \u0026 Congestion","Cough \u0026 Cold Remedies","Medicines"],"price":549,"price_min":549,"price_max":1299,"available":true,"price_varies":true,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":29348883267677,"title":"1 x 10ml","option1":"1 x 10ml","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Otrivine Adult Metered Dose Decongestant Nasal Spray - 10ml - 1 x 10ml","public_title":"1 x 10ml","options":["1 x 10ml"],"price":549,"weight":0,"compare_at_price":null,"inventory_quantity":30,"inventory_management":"shopify","inventory_policy":"deny","barcode":""},{"id":29348883300445,"title":"2 x 10ml","option1":"2 x 10ml","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Otrivine Adult Metered Dose Decongestant Nasal Spray - 10ml - 2 x 10ml","public_title":"2 x 10ml","options":["2 x 10ml"],"price":999,"weight":0,"compare_at_price":null,"inventory_quantity":30,"inventory_management":"shopify","inventory_policy":"deny","barcode":""},{"id":29348883333213,"title":"3 x 10ml","option1":"3 x 10ml","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Otrivine Adult Metered Dose Decongestant Nasal Spray - 10ml - 3 x 10ml","public_title":"3 x 10ml","options":["3 x 10ml"],"price":1299,"weight":0,"compare_at_price":null,"inventory_quantity":30,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_metered_dose.jpg?v=1507758344"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_metered_dose.jpg?v=1507758344","options":["Choose Quantity"],"media":[{"alt":null,"id":442706264157,"position":1,"preview_image":{"aspect_ratio":1.0,"height":640,"width":640,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_metered_dose.jpg?v=1568986320"},"aspect_ratio":1.0,"height":640,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/otrivine_metered_dose.jpg?v=1568986320","width":640}],"content":"\u003cp\u003e\u003cstrong\u003eOtrivine Adult Metered Dose 0.1% Nasal Spray\u003c\/strong\u003e provides relief from the symptoms of nasal congestion due to:\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eColds\u003c\/li\u003e\n\u003cli\u003eSinusitis \u003c\/li\u003e\n\u003cli\u003eAllergies such as hay fever.\u003c\/li\u003e\n\u003cli\u003eAccurate metered dose works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eFor Adults and Children over 12 years: 1 application in each nostril 2 or 3 times daily.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eKeep all medicines out of the reach and sight of children\u003c\/li\u003e\n\u003cli\u003eNot suitable for infants or children under 12 years\u003c\/li\u003e\n\u003cli\u003eDo not use continuously for more than seven consecutive days. If symptoms persist consult your doctor.\u003c\/li\u003e\n\u003cli\u003eDo not exceed the stated dose.\u003c\/li\u003e\n\u003cli\u003eIf you are pregnant or taking other medicines or are under a doctor’s care consult your doctor before using Otrivine.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eActive Ingredient: Contains Xylometazoline Hydrochloride (0.1% w\/v)\u003c\/li\u003e\n\u003cli\u003eAlso contains: Hypromellose, Sodium chloride, Sorbitol, Sodium phosphate, Sodium acid phosphate, Disodium edetate, Benzalkonium chloride and Purified water\u003c\/li\u003e\n\u003c\/ul\u003e"}
Otrivine Adult Metered Dose Decongestant Nasal Spray - 10ml

Otrivine Adult Metered Dose Decongestant Nasal Spray - 10ml

£5.49

Otrivine Adult Metered Dose 0.1% Nasal Spray provides relief from the symptoms of nasal congestion due to: Colds Sinusitis  Allergies such as hay fever. Accurate metered dose works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours. Directions For Adults and Children over 12 years: 1 application i...


More Info
Sale

Unavailable

Sold Out